Singular integrals associated to homogeneous mappings with rough kernels

H. Al-Qassem*, A. Al-Salman, Y. Pan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


In this paper, we study the Lp mapping properties of singular integral operators related to homogeneous mappings with kernels belonging to certain block spaces. An example is presented to show that our condition on the kernel is nearly optimal.

Original languageEnglish
Pages (from-to)551-569
Number of pages19
JournalHokkaido Mathematical Journal
Issue number3
Publication statusPublished - 2004
Externally publishedYes


  • Block spaces
  • Fourier transform
  • L boundedness
  • Oscillatory integrals
  • Rough kernels
  • Singular integrals

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Singular integrals associated to homogeneous mappings with rough kernels'. Together they form a unique fingerprint.

Cite this